Chemists' Own Coldeze 24 Tablets

More Views

Chemists' Own Coldeze 24 Tablets

Be the first to review this product

Availability: In stock

Store Pickup Only

Product Overview

Your pharmacist's advice is required.

Price:
$10.99
  • Flat $9 Shipping Australia-wide
  • Free Click & Collect in-store Find a store
OR
Product Description

Details

Chemists’ Own Coldeze tablets contains two ingredients, paracetamol and chlorpheniramine maleate to provide temporary relief from the following symptoms of colds & flu including: headache, sneezing, body aches and pains, runny nose, watery and itching eyes, fever.
Dosage

Adults and Children over 12 years can take 2 tablets, three to four times a day if necessary. Do not exceed 8 tablets in 24 hours

Active Ingredients

Paracetamol 500mg, Chlorpheniramine maleate 2mg

Storage

Keep it in a cool dry place wherethe temperature stays below 30°C

Warnings

Your pharmacist's advice is required.

Chemists’ Own Coldeze is for minor and temporary ailments and should be used strictly as directed. Prolonged use without medical supervision could be harmful. Not to be given to children under 12 years of age.

Reviews

Be the first to review this product

Write Your Own Review

You're reviewing: Chemists' Own Coldeze 24 Tablets

How do you rate this product? *

 
1 1 star
2 2 star
3 3 star
4 4 star
5 5 star
Quality
Price
Value